# SDR CALA2025052004858

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 83,211 hours, 30,209 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 100021833
- Condition: Faulted
- Location: Zone 200
- Part time: 74,509 hours, 19,766 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRS LIGHT ON. AFFECTED MULTIPLE SYSTEMS.  REMOVED AND REPLACED LEFT ADIRU PER AMM 34-21-01-400-801.
